# SDR AALA202009209016

- Difficulty date: September 11, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161200000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE DELAMINATED FLOOR PANEL 241BF, MID PASSENGER CABIN.  REPLACED FLOOR PANEL 241BF, PER A321 SRM 53-02-00-300-011 AND IRM 9701 REV I.
